# SDR SWIA200514896

- Difficulty date: April 14, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 682 hours, 487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Retainer
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER RIGHT EMERGENCY LIGHT BY SERVICE DOOR HAS BROKEN LAMP RETAINER.  REPLACED LIGHT FIXTURE EMERGENCY LIGHT BY SERVICE DOOR AS NEEDED PER CRJ 700 MM 33-51-05.  OPERATIONAL CHECK GOOD.
